i have just had surgery on my foot, and have to inject myself with enoxaparin once a day for 6 weeks, can i drink alcohol with this medication.
6 Nov 2010
Usually all medication comes with a instruction book or guide on the medicine. Please read all information that comes with any medication it will usually indicate weather you can drink on the medicine, how to take it, side effects etc... My pc has been acting weird lately or i would look it up for you. You can go to the top of this page and click on pill identifier and enter info about the med and it should be able to tell you everything you need. I hope this was helpful good luck.
6 Nov 2010
Apparently, this medication is used to prevent blood clots? I did check the interactions and this is what was found. I couldn't find any specific warnings but as suggested, please consult with your pharmacist to be on the safe side. Best wishes for a speedy recovery!
Alcohol (contained in alcoholic beverages) (ethanol)
Add / Remove drugs
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
- Enoxaparin Information for Consumers
- Enoxaparin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enoxaparin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Please let me know if alcohol sould be avoided. My mother has started these injections and acts very weird when having a drink. Please let me know. ...
1 answer • 14 Dec 2010
I have just started taking vyvanse two weeks ago and I'm wondering how safe it is to drink alcohol.?
... I'm 19 and I do like to sometimes go out on weekends with friends or have some drinks. But on weekdays I never have any alcohol. But ...
1 answer • 15 Apr 2011
i have a co-worker who has recently been put on this injection due to blood clots and simply can't afford it. so i am trying to help her find ...
2 answers • 6 Nov 2012
... happen to me
1 answer • 21 Jun 2014